# SDR DALA2017102507773

- Difficulty date: January 5, 2015
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 76,815 hours, 35,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED OUT OF LIMITS IAW SRM 53-21-11 PB 101. THE SKIN WAS REPAIRED IAW ERA 530781-14, SECTION I-B.
